Alert archive / West Virginia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 52, NWS Charleston, WV

June 4, 2016Clay County, Nicholas County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 4, 2016, 3:17 PM EDT for Clay County, Nicholas County, West Virginia. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2016, 3:17 PM EDT (19:17 UTC)
Expired
Jun 4, 2016, 3:45 PM EDT
In force
28 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Clay County, WV, Nicholas County, WV

The radar

The Charleston,WV radar (KRLX), 69 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 3:36 PM EDTHAIL 1.25Muddlety, WVLOTS OF HAIL. TIME ESTIMATED FROM RADAR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2016-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2016-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
835 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

438 
WUUS51 KRLX 041917
SVRRLX
WVC015-067-041945-
/O.NEW.KRLX.SV.W.0052.160604T1917Z-160604T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
317 PM EDT SAT JUN 4 2016

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL NICHOLAS COUNTY IN SOUTHEASTERN WEST VIRGINIA...
  SOUTHEASTERN CLAY COUNTY IN NORTH CENTRAL WEST VIRGINIA...

* UNTIL 345 PM EDT

* AT 317 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
  OF CLAY...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SUMMERSVILLE...MUDDLETY AND CALVIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3831 8105 3840 8109 3842 8105 3845 8093
      3842 8072 3829 8067
TIME...MOT...LOC 1917Z 254DEG 16KT 3836 8099 

HAIL...1.25IN
WIND...60MPH
 
$$

14
2 follow-up statements
613 
WWUS51 KRLX 041932
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
332 PM EDT SAT JUN 4 2016

WVC015-067-041945-
/O.CON.KRLX.SV.W.0052.000000T0000Z-160604T1945Z/
NICHOLAS WV-CLAY WV-
332 PM EDT SAT JUN 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR CENTRAL NICHOLAS AND EAST CENTRAL CLAY COUNTIES...

AT 332 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST OF
SUMMERSVILLE...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MUDDLETY AND CALVIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3834 8095 3841 8099 3845 8092 3842 8072
      3829 8067
TIME...MOT...LOC 1932Z 254DEG 16KT 3838 8091 

HAIL...1.25IN
WIND...60MPH
 
$$

14
050 
WWUS51 KRLX 041944
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
344 PM EDT SAT JUN 4 2016

WVC015-067-041953-
/O.EXP.KRLX.SV.W.0052.000000T0000Z-160604T1945Z/
NICHOLAS WV-CLAY WV-
344 PM EDT SAT JUN 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL NICHOLAS AND EAST
CENTRAL CLAY COUNTIES WILL EXPIRE AT 345 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL...
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3834 8095 3841 8099 3845 8092 3842 8072
      3829 8067
TIME...MOT...LOC 1940Z 254DEG 16KT 3838 8091 

$$

14

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:26 PM EDT, 51 minutes earlier.

Area forecast discussion, Jun 4, 2:26 PM EDT, 51 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
226 PM EDT SAT JUN 4 2016

.SYNOPSIS...
Humid airmass in place tonight. Cold front pushes through Sunday.
A series of reinforcing cold fronts move through early in the work
week.

&&

.NEAR TERM /THROUGH SUNDAY/...
Very warm and humid airmass in place early this afternoon with
dewpoints in the 60s to low 70s. Combined with some sunshine have
MLCAPE climbing over 15000j/kg across southern WV. Already have showers
and thunderstorms taking off in this area. With the warm
temperatures, the freezing and -20C lines are rather high so still
thinking damaging winds would be the biggest threat severe-wise,
with hail a secondary threat. Of course, concerns remain about
potential water issues as PWAT values are close to 2 inches so
very heavy rain is expected from any stronger shower/storm. While
flash flood guidance is rather high, precipitation rates out of
these storms provide some concern...especially since multiple
rounds are expected. Will expand flash flood watch to cover much
of the rest of the CWA. Leaving out extreme NW where rain has not
impacted yet today.

Expecting another batch of showers and thunderstorms arriving
tonight -- this should be the leftovers of activity well to our
west this afternoon. And finally, expect the cold front to move
through Sunday, with a third round of showers and thunderstorms.
Some of these could produce some gusty outflow winds -- especially
across eastern CWA.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
A series of reinforcing cold fronts will then move through on
Monday and Tuesday. Will keep pops low as these fronts are
moisture starved. This will allow for temperatures to gradually
cool off through mid week.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
Model run to run consistency is weak, as previous runs showed a
large ridge, now there is a large trough. So, with this in mind
went more towards climo with general chances of rain most days
except Wed and Thu which should be dry. WV is riding the boundary
between a ridge and a trough most of next week.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Showers and thunderstorms on the increase across the forecast
area, and with humid airmass in place could see a shower or storm
anywhere at any time through the TAF period. Did try to pinpoint
best timing in TAFs, but confidence is not real high on this more
detailed timing. IFR possible in any of the stronger showers and
storms. In general winds will be variable and not overly strong.
However in the vicinity of showers and storms, some gusty outflow
is likely.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SUNDAY...

FORECAST CONFIDENCE: Low to medium.

ALTERNATE SCENARIOS: Timing and intensity of showers and storms
may vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    M    M    M    M    M    M    M    M
HTS CONSISTENCY  M    M    M    M    M    M    M    M    M    M    M    M
BKW CONSISTENCY  M    M    M    M    M    M    M    M    M    M    M    M
EKN CONSISTENCY  M    M    M    M    M    M    M    M    M    M    M    M
PKB CONSISTENCY  M    M    M    M    M    M    M    M    M    M    M    M
CKB CONSISTENCY  H    H    H    H    H    M    M    M    M    M    M    M

AFTER 18Z SUNDAY...
IFR possible in showers and thunderstorms Sunday afternoon.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch until midnight EDT tonight for WVZ005>011-
     013>020-024>040-046-047.
OH...Flash Flood Watch until midnight EDT tonight for OHZ083-086-
     087.
KY...Flash Flood Watch until midnight EDT tonight for KYZ101>103-
     105.
VA...Flash Flood Watch until midnight EDT tonight for VAZ003-004.

&&

SYNOPSIS...RPY/MZ
NEAR TERM...MZ
SHORT TERM...RPY
LONG TERM...JW
AVIATION...MZ
Hazardous weather outlook, Jun 4, 2:31 PM EDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
231 PM EDT SAT JUN 4 2016

KYZ101>103-105-OHZ083-086-087-VAZ003-004-WVZ005>011-013>020-024>040-
046-047-051845-
GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-GALLIA-LAWRENCE OH-
DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-
TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-
MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-
WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
231 PM EDT SAT JUN 4 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...PORTIONS
OF SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BECOME STRONG TO
SEVERE...WITH DAMAGING WINDS THE MOST LIKELY THREAT AND HAIL A
SECONDARY THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A SMALL CHANCE ON SUNDAY THAT THUNDERSTORMS COULD
REPEATEDLY HIT THE SAME LOCATION IN A SHORT AMOUNT OF TIME. IF
THIS WERE TO HAPPEN...FLASH FLOODING COULD RESULT.

ISOLATED STRONGER THUNDERSTORMS ON SUNDAY COULD ALSO BE CAPABLE
OF DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ066-067-075-076-084-085-051845-
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-MEIGS-
231 PM EDT SAT JUN 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BECOME STRONG TO
SEVERE...WITH DAMAGING WINDS THE MOST LIKELY THREAT AND HAIL A
SECONDARY THREAT. HEAVY RAINFALL IS ALSO POSSIBLE FROM THESE
SHOWERS AND STORMS WHICH COULD LEAD TO ISOLATED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A SMALL CHANCE ON SUNDAY THAT THUNDERSTORMS COULD
REPEATEDLY HIT THE SAME LOCATION IN A SHORT AMOUNT OF TIME. IF
THIS WERE TO HAPPEN...FLASH FLOODING COULD RESULT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 4, 2:41 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
241 PM EDT SAT JUN 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     HAIL             2 E KENNA               38.68N  81.62W
06/04/2016  E1.25 INCH       JACKSON            WV   PUBLIC

            PUBLIC REPORT CALLED IN...LASTED 15-20MIN WITH LARGEST
            HAIL HALF-DOLLAR SIZED

&&

EVENT NUMBER RLX1600986

MEC
Local storm report, Jun 4, 2:52 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
252 PM EDT SAT JUN 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     SSW ALUM CREEK          38.29N  81.81W
06/04/2016                   KANAWHA            WV   911 CALL CENTER

            METRO911 REPORTED TREE DOWN

&&

EVENT NUMBER RLX1600987

MEC
Local storm report, Jun 4, 2:53 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
253 PM EDT SAT JUN 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     SSW ALUM CREEK          38.29N  81.81W
06/04/2016                   KANAWHA            WV   911 CALL CENTER

            METRO911 REPORTED TREE DOWN. RADAR ESTIMATED TIME.

&&

CORRECTED REMARKS

EVENT NUMBER RLX1600987

MEC
Local storm report, Jun 4, 2:55 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
255 PM EDT SAT JUN 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     3 SSE ST. ALBANS        38.34N  81.80W
06/04/2016                   KANAWHA            WV   911 CALL CENTER

            PER METRO911. 6500 MACCORKLE AVE. LARGE TREE BLOCKING
            1-2 LANES OF TRAFFIC.RADAR ESTIMATED TIME.

&&

EVENT NUMBER RLX1600988

MEC
Special weather statement, Jun 4, 2:55 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
255 PM EDT SAT JUN 4 2016

WVZ027-028-037-038-042000-
CLAY-WEBSTER-BRAXTON-NICHOLAS-
255 PM EDT SAT JUN 4 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NICHOLAS...CENTRAL
CLAY...SOUTHEASTERN BRAXTON AND WESTERN WEBSTER COUNTIES...

AT 254 PM EDT...A STRONG THUNDERSTORM WAS NEAR CLAY...MOVING EAST AT 25
MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CLAY...CAMDEN-ON-GAULEY...BIRCH RIVER...CAMDEN ON GAULEY...CRAIGSVILLE...
HARRISON...COWEN...IVYDALE...LITTLE BIRCH...STRANGE CREEK...WIDEN...
ERBACON...BOGGS...CENTRALIA AND MUDDLETY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 3841 8111 3853 8113 3864 8053 3832 8051
TIME...MOT...LOC 1854Z 263DEG 22KT 3848 8099

14
Local storm report, Jun 4, 2:58 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
258 PM EDT SAT JUN 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     2 NW CHARLESTON         38.37N  81.65W
06/04/2016                   KANAWHA            WV   911 CALL CENTER

            TREE BLOWN ONTO ON POWERLINES...NO POWER LOST. RADAR
            ESTIMATED TIME.

&&

EVENT NUMBER RLX1600989

MEC

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 3:08 AM EDTFlash Flood WatchRLXBarbour, Boone, Braxton, Cabell, Calhoun, Clay and 22 more20 hr
Jun 4, 12:23 PM EDTSpecial Weather StatementRLXWayne37 min
Jun 4, 12:59 PM EDTSpecial Weather StatementRLXLincoln46 min
Jun 4, 1:08 PM EDTSpecial Weather StatementRLXPutnam, Roane52 min
Jun 4, 1:26 PM EDTSevere Thunderstorm WarningRLXJackson, Roane34 min
Jun 4, 1:41 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln34 min
Jun 4, 2:04 PM EDTSpecial Weather StatementRLXCalhoun, Gilmer, Roane56 min
Jun 4, 2:14 PM EDTSpecial Weather StatementRLXClay, Kanawha61 min
Jun 4, 2:55 PM EDTSpecial Weather StatementRLXClay65 min
Jun 4, 3:09 PM EDTSevere Thunderstorm WarningRLXBraxton, Clay, Nicholas, Webster36 min
Jun 4, 3:56 PM EDTSpecial Weather StatementRLXPocahontas, Webster64 min
Jun 4, 4:13 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Webster32 min
Jun 4, 4:27 PM EDTSpecial Weather StatementRLXBoone, Cabell, Kanawha, Lincoln, Putnam, Wayne63 min
Jun 4, 4:57 PM EDTSpecial Weather StatementRLXMingo33 min
Jun 4, 5:42 PM EDTSpecial Weather StatementRLXBoone, Cabell, Kanawha, Lincoln, Mason, Putnam33 min
Jun 4, 6:02 PM EDTSevere Thunderstorm WarningRLXKanawha, Lincoln, Putnam28 min
Jun 4, 6:15 PM EDTSpecial Weather StatementRLXMason30 min
Jun 4, 6:27 PM EDTSpecial Weather StatementRLXClay, Kanawha63 min
Jun 4, 6:46 PM EDTSpecial Weather StatementRLXMcDowell, Wyoming59 min
Jun 4, 7:04 PM EDTSpecial Weather StatementRLXCalhoun, Clay, Fayette, Nicholas, Roane26 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.